Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Experiencing shortness of breath and chest pain. Had Nephrectomy, X-ray shows Nodule in upper lobe. Suggestion?

Hello, I have been experiencing chest pain on and off shortness of breath, and extreme fatigue . I am a 60 year old woman who smoked for approximately 40 pack years. I quit 3 years ago when I had a nephrectomy due to renal cell CA. I just had a chest x-ray that showed a possible nodule in the r upper lobe. Dr has ordered a CT. Should I be concerned.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General Surgeon 's  Response
Hi.Renal cell carcinoma can spread to Lungs.So,A nodule in the right upper lobe of lung can be a metastases.But,it will be confirmed only after a CT guided biopsy.You can ask your Dr about Biopsy in the same sitting of CT ,as the lesion is precisely seen.But,many benign lesions produce Solitary pulmonary nodule.So,Dont worry.Wait for the pathologist report of the nodule.All the best.Take care.
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor